# SDR IXXA0200075O

- Difficulty date: September 24, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46121
- Aircraft time: 84,445 hours, 25,581 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pump
- Part number: 165W010045
- Part serial: WC234
- Condition: Leaking
- Location: Rudder
- Part time: 84,445 hours, 25,581 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM TOL TO PDX, THE FLIGHT CREW NOTICED A DROP IN THE HYDRAULIC QUANTITY SYSTEM.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND PROCEDED TO PDX FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT USING ALL PUMPS AND SYSTEMS AND FOUND NO DEFECTS.  MAINTENANCE SERVICED THE HYDRAULIC SYSTEM.  A FEW HOURS LATER MAINTENANCE NOTICED THE CASE DRAIN PLUG ON THE STANDBY RUDDER PUMP LEAKING.  MAINTENANCE REPLACED THE PUMP AND PERFORMED SUCESSFUL OPERATION CHECKS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
